# SDR CALA9601181

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Condition: Leaking
- Location: Nr 7 Le Flap
- Part time: 19,061 hours
- Stage of operation: CL
- Nature of condition: F, K, J
- Precautionary procedure: A

## Discrepancy

THE NR 7 LEADING EDGE SLAT WOULD NOT RETRACT AFTER TAKEOFF.  THE FLAPS WERE CYCLED AND THE LEADING EDGE DEVICE RETRACTION FAILURE CHECKLIST WAS COMPLIED, BUT THE NR 7 SLAT WOULD NOT RETRACT.  SOME LOSS OF THE A-SYSTEM HYDRAULIC QUANTITY WAS ALSO OBSERVED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 7 LEADING EDGE SLAT ACTUATOR PISTON END CAP BLOWN OFF.  THE NR 7 SLAT ACTUATOR WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
